Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34217, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/34217

The formal Laplace-Borel transform of Fliess operators and the composition product

1Department of Electrical and Computer Engineering, University of Memphis, Memphis 38152, TN, USA
2Department of Electrical and Computer Engineering, Old Dominion University, Norfolk 23529, VA, USA

Received 28 July 2005; Revised 14 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaqin Li and W. Steven Gray, “The formal Laplace-Borel transform of Fliess operators and the composition product,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 34217, 14 pages, 2006. https://doi.org/10.1155/IJMMS/2006/34217.